MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16D-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16D-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This pc is related to (b)(4).The event reported in this pc occurred after the 3rd revision surgery performed on (b)(6) 2022.This patient underwent the initial surgery on (b)(6) 2015.The 1st revision surgery due to loosening of implants was performed on (b)(6) 2021.The 2nd revision surgery due to infection was performed on (b)(6) 2021, with a cement spacer containing antibiotics.The 3rd revision surgery via tha was performed on (b)(6) 2022.After the 3rd revision surgery, the 4th revision surgery due to infection was performed on (b)(6) 2022.In the 4th revision surgery, the surgeon implanted a new stem, head, liner after curettage and debridement were done.Zimmer biomet¿s product on acetabular and our company¿s sleeve were kept using as they were.The 4th revision surgery was completed successfully with no surgical delay.The surgeon commented that the cause of the infection was unknown.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4) investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14487754
Report Number1818910-2022-09529
Device Sequence Number4808530
Product Code LPH
UDI-Device Identifier10603295175247
UDI-Public10603295175247
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55-0514
Device Catalogue Number550514
Device Lot Number9763616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 9/10 28MM -3; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM 9/10 16X11X130 30+4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale